Continuous selections and fixed points of multi-valued mappings on noncompact or nonmetrizable spaces

Lai-Jiu Lin Ngai-Ching Wong Zenn-Tsuen Yu

Functional Analysis mathscidoc:1910.43751

Proceedings of the American Mathematical Society, 133, (11), 3421-3427, 2005
In this paper, we obtain several new continuous selection theorems for multi-valued mappings on completely regular spaces and fixed point theorems for multi-valued maps on nonmetrizable spaces. They, in particular, provide a partial solution of a conjecture of X. Wu.
No keywords uploaded!
[ Download ] [ 2019-10-20 21:29:28 uploaded by Ngai_Ching_Wong ] [ 205 downloads ] [ 0 comments ]
@inproceedings{lai-jiu2005continuous,
  title={Continuous selections and fixed points of multi-valued mappings on noncompact or nonmetrizable spaces},
  author={Lai-Jiu Lin, Ngai-Ching Wong, and Zenn-Tsuen Yu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020212928815014280},
  booktitle={Proceedings of the American Mathematical Society},
  volume={133},
  number={11},
  pages={3421-3427},
  year={2005},
}
Lai-Jiu Lin, Ngai-Ching Wong, and Zenn-Tsuen Yu. Continuous selections and fixed points of multi-valued mappings on noncompact or nonmetrizable spaces. 2005. Vol. 133. In Proceedings of the American Mathematical Society. pp.3421-3427. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020212928815014280.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved